# SDR HEEA0012861

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DD
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: KDW021
- Condition: Failed
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM WARN BOX CAUSES INTERMITTENT RPM LIGHT TO ILLUMINATE WHEN AT 100 PERCENT.
